×

Found 4,598 Documents (Results 1–100)

100
MathJax

On algebraic isomorphisms of the rational cohomology of Künnemann’s compactifications of the Néron model of an abelian variety without complex multiplication. (English. Russian original) Zbl 07518156

Math. Notes 111, No. 4, 652-653 (2022); translation from Mat. Zametki 111, No. 4, 636-637 (2022).
MSC:  11Gxx 14Gxx 14Kxx
PDF BibTeX XML Cite
Full Text: DOI

On the classification problem for polynomials \(f\) with a periodic continued fraction expansion of \(\sqrt{f}\) in hyperelliptic fields. (English. Russian original) Zbl 1483.11123

Izv. Math. 85, No. 5, 972-1007 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 5, 152-189 (2021).
PDF BibTeX XML Cite
Full Text: DOI

A cellular structure of the space of branched coverings for the two-dimensional sphere. (English. Russian original) Zbl 1481.57024

St. Petersbg. Math. J. 32, No. 5, 885-904 (2021); translation from Algebra Anal. 32, No. 5, 86-113 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification